# SDR 97ZZZX2293

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206SB
- Make and model: Bell 206B
- Aircraft serial: 4214
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206050222005
- Condition: Worn
- Location: Freewheel.
- Part time: 442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FREEWHEEL SHAFT INNER RACE SEAL AREA WORN.  REPLACED WITH NEW SHAFT.
